# SDR AALA20131025001

- Difficulty date: October 25, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 72,483 hours, 38,464 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW CREW REPORTED NLG & RT MLG HAVE NO INDICATION.  EMERGENCY DECLARED FLIGHT EXECUTED GO AROUND & LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND WIRE G200F24 BROKEN AT L2-632. REPAIRED WIRE, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
